Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red eye, can't see through it, using polysporin eye drops, swollen bruised eye

hi my nane is XXXX im paralized from t4 i catherize myself and i thappen to get pink eye really bad i cant see out of 1 eye and its spreading to the other eye i was using polysporin eye drops but it made it worse and its getttin really bad on the other eye. 1 eye is swollen and bruised almost shut and the other eye is starting to burn and get really red . Should i go to the hospital ?
Asked On : Fri, 11 May 2012
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hii randa,

Pink eye is generally a viral illness but after looking at your history a bacterial cause seems more likely. Polysporin was a good drug in the initial days but now a days it does not have the desired effect.

I would advice you to seek an ophthalmologists's help as bacterial conjuntivits does need close monitoring in one trained to do so.

In the meanwhile I would advise you to take some simple hygiene precautions like -

1. sleep on the side of the worse eye
2. keep your hankies, towels etc seperate from others
3. touch the eyes as minimum as possible
4. was your hands with soap and water whenever they come in contact with the eyes

Hope you get better soon.
Answered: Fri, 11 May 2012
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello T,

Welcome here on hcm.

In my view you do not have any other option a eye hospital.

Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor